# SDR ABXA20231113215

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 91,914 hours, 26,068 cycles
- Engine: Ge CF680C2B6
- Engine time: 74,175 hours, 12,512 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 828
- Condition: Faulted
- Location: Zone 500
- Part time: 1,002 hours, 542 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L ENG START VALVE LIGHT ILLUMINATED ON ENGINE START AC RETURNED TO GATE AFTER LEFT ENGINE WOULD NOT START . AC GROUNDED BY MAINTENANCE. DEFERRED LH STARTER IAW ABX MEL 80-00-2-1 AND RETURNED AC TO SERVICE AND PERFORMED MANUAL ENGINE START.AT NEXT BASE, MAINTENANCE  REMOVED AND REPLACED L ENG START VALVE PER B767-300 AMM 80-11-02 CHECKS GOOD. THIS CLEARS DI 46691 PLACARDS REMOVED AC REMAINS NO ETOPS.
